# SDR AALA20150221002

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 41,451 hours, 16,973 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078252
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, EMER DECLARED & LANDING UNEVENTFUL.  ACFT WAS NOT OVERWEIGHT.  NOSE WHEEL VIBRATION ON TAKEOFF ROLL, TOWER CONFIRMED.  LT NOSE TIRE TREAD SEPARATION.  R & R LT NOSE TIRE IAW AMM 32-45-21.  SYS CHECKED NORMAL.
